# SDR CALA2025112711504

- Difficulty date: November 25, 2025
- Submitted: November 28, 2025
- Operation: Air carrier
- Aircraft: N17104
- Make and model: Boeing 757224
- Aircraft serial: 27294
- Aircraft time: 112,647 hours, 26,607 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N50469
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 UPPER STRUT INBD SIDE NEXT T O PRE-COOLER, WALL INNER SKIN SHOWS SIGNS OF CORROSION.  REMOVED CORROSION FROM LWR CHORD ORIGINAL MATERIAL 0.190" THICKN ESS AFTER BLENDING 0.172, 0.018, MATERIAL LOSS WITH IN SRM 54-50- 01-1A-1 LIMITS.
